# SDR FDKA200803095

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 16,194 hours, 15,271 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6201 FLL (0629 PHX LCL) - DECLARED EMERGENCY CAPTAIN AIRSPEED AND ALTITUDE INDICATION INACCURATE AND SUSPECT PITOT HEAT SYSTEM INOP.  MX DRAINED WATER FROM PITOT STATIC SYSTEM AND RESET PITOT HEAT SYSTEM, SYSTEM OPS CHECKED GOOD.
